MathSciNet Relay Station
MathSciNet bibliographic data
MR557105 43A20 (22D25)
Ludwig, Jean Polynomial growth and ideals in group algebras. Manuscripta Math. 30 (1980), no. 3, 215–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement